I am 6 feet tall and weight about 200 pounds and was recently was prescribed 30 mg Adderall (not extended release). I take one half of one in the morning around 8 and the other half right around lunch time. I feel like every time I take this dose, it wears off around 4 or 5 in the afternoon. I have much studying to do this week and need as much focus as possible, so my question is, would it be harmful for me to take another half (15 mg) around 4 in the afternoon to get studying done long into the night?
adderall is a stimulant that I sure would not play with, alot of things can happen if u take over the amount... maybe u need to google it... and then u will no... that taking it for what it is not needed to be taken for is wrong... no disrespect, just don't want anything to happen to you...
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 7 answers
Posted 13 Jan 2013 • 6 answers
Posted 14 Aug 2013 • 1 answer
Posted 2 May 2014 • 2 answers
Posted 7 Aug 2016 • 0 answers